# SDR UALA2012082104670

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,449 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYD FITTING CRACKED.  REF LM4404  REMOVED COVER PLATE ON ENGINE HYD QUICK DISCONNECT BOX, ALSO LOOSEN HYD LINE 'B' NUT IN BOX 1. 25 BONNEY WRENCH.  REPLACED FITTING AND LINE.  NO LEAKS FOUND.  SECURED FITTING AND SECURED COVER PLATE.
